RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1986, Volume 26, Number 5, Pages 776–779 (Mi zvmmf4010)  

Scientific communications

The convergence of difference schemes for a biharmonic equation

L. D. Ivanovich, B. S. Jovanović, È. È. Shili

Belgrad, SFRY

Full text: PDF file (502 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1986, 26:3, 87–90

Bibliographic databases:

Document Type: Article
UDC: 519.632.4
MSC: Primary 65N12; Secondary 31A30, 35J40, 74K20
Received: 18.01.1983
Revised: 17.09.1985

Citation: L. D. Ivanovich, B. S. Jovanović, È. È. Shili, “The convergence of difference schemes for a biharmonic equation”, Zh. Vychisl. Mat. Mat. Fiz., 26:5 (1986), 776–779; U.S.S.R. Comput. Math. Math. Phys., 26:3 (1986), 87–90

Citation in format AMSBIB
\Bibitem{IvaJovShi86}
\by L.~D.~Ivanovich, B.~S.~Jovanovi{\'c}, \`E.~\`E.~Shili
\paper The convergence of difference schemes for a biharmonic equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1986
\vol 26
\issue 5
\pages 776--779
\mathnet{http://mi.mathnet.ru/zvmmf4010}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=847452}
\zmath{https://zbmath.org/?q=an:0645.65058}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1986
\vol 26
\issue 3
\pages 87--90
\crossref{https://doi.org/10.1016/0041-5553(86)90117-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4010
  • http://mi.mathnet.ru/eng/zvmmf/v26/i5/p776

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:59
    Full text:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018